# SDR CALA2024101402635

- Difficulty date: October 11, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 121,456 hours, 18,522 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: 148T2610224
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLEAN PROCESS WAS FOUND STA 1582.0 PRESSURE BULKHEAD WITH DAMAGE LOCATED IN DOME WEB. REPAIR IS A PERMANENT SOLUTION WITH INSPECTION REQUIREMENTS. REVISION OF EC/RA 5380-01408 ON OR BEFORE THE AIRCRAFT REACHES ACCOMPLISH INSPECTION REQUIREMENTS PER PART 2 OF THE LATEST 37,500 TOTALFLIGHT CYCLES. DENT AND GOUGE ON THE BULKHEAD DOME WEB BETWEEN STA 1582 AND STA 1605.5 AT LBL 13.5 AND WL 150 WERE INSPECTED/REPAIRED AT GIG.
